Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Swollen tonsils and throat irritation. Smoking cannabis. Is that the reason?

......i have aweird feeling in my throat when I swallow. Kinda felt like I have an empty tummy all day but I have ate- and it was filling cause it was pasta! But now I think my tonsils are swollen & like I have heartburn but not quite heartburn. I have been smoking more cannibis but I dont think its that
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. While smoking cannabis can have a variety of side effects, having the weird feeling in your throat may be one of them. Heartburn and gastritis are common in conditions like this and you might be as well seeing an otorhinolaryngologist (ENT) physician who can help examine and see if it is any more serious than just the side effect of cannabis and initiate treatment if so. I hope this helps.

Take care and have a lovely day!
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor